If Buprenorphine blocks the opiates from the entering the receptors in your brain?
- 12 Apr 2011 by subhead16mg
- 19 Jul 2011
- buprenorphine, heroin, overdose, opiate
Is there an increased danger that a person could overdose on heroin by having too much heroin in an effort to feel the effect while on Buprenorphine?
Yes. both depress the respiration and it can happen.
Yes!!! If you using a blocker like Suboxone or anything thats going to block your receptors you are likely to overdose trying to get any effects of any opiates.
Yes in either one of two ways, the bup levels drop off too low before the high dose of heroin is metabolized, or the second and more likely, it could potentially still lethaly effect your vitals despite the lack of an intense high.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2011 • 5 answers
Posted 7 Dec 2011 • 2 answers
Posted 12 Dec 2011 • 1 answer
Posted 13 May 2012 • 2 answers
Posted 24 Jul 2012 • 9 answers